# SDR SWAA2025063080400

- Difficulty date: June 10, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241BF WITH AREAS OF PULLED STRANDS WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 144A5810 ID:0132;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
